Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 12, Issue 2, Pages 121-131
http://dx.doi.org/10.1155/S1048953399000131

Periodic in distribution solution for a telegraph equation

Kiev University, Mechanics and Mathematics Department, Vladimirskay 64, Kiev-33 252033, Ukraine

Received 1 July 1998; Revised 1 November 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Ya. Dorogovtsev, “Periodic in distribution solution for a telegraph equation,” Journal of Applied Mathematics and Stochastic Analysis, vol. 12, no. 2, pp. 121-131, 1999. https://doi.org/10.1155/S1048953399000131.